MAUDE Adverse Event Report: VYAIRE MEDICAL. VELA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL. VELA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number VELA
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Any additional information received from the customer will be included in a follow-up report.At this time, the suspect device has not been returned for evaluation.Therefore, no root cause could be determine yet.
 
Event or Problem Description
The customer reported that vela comp d shows transducer alarm fault.There is no patient involvement in this reported event.
 
Additional Manufacturer Narrative
Results of investigation: the vyaire failure analysis laboratory received the suspect component and performed a failure investigation.The reported complaint was able to be confirmed but not duplicated.Transducer pt802 has recorded faults on the event log but successfully calibrated.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
VELA VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL.
26125 n. riverwoods blvd.
mettawa, il
MDR Report Key9723471
Report Number2021710-2020-11414
Device Sequence Number18924151
Product Code CBK
UDI-Device Identifier10846446005431
UDI-Public(01)10846446005431(11)20081013
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K093094
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVELA
Device Catalogue Number16532-01
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/22/2020
Supplement Date Received by Manufacturer05/12/2020
Initial Report FDA Received Date02/18/2020
Supplement Report FDA Received Date07/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1